However it didn't come. Is this normal??
Very normal on Depo.
You may get all sorts of hormonal symptoms on Depo, such as bleeding, bleeding after sex, pregnancy like symptoms (because Depo tricks your body into thinking you're pregnant, to prevent you releasing eggs each month), bloating, sort breasts, lower back ache (Depo softens the ligaments in your back, as if preparing it to expand to make room for a growing baby), mood swings etc. Most of these symptoms pass as you get your next couple of shots.
If you choose to come off Depo, you may well find you get these same hormonal symptoms for months, whilst your body readjusts. It can take up to 18 months to regain your fertility. It can therefore be worth sticking at Depo for at least 3 shots, to see if you settle down so that you don't bleed at all.
So that you are aware what is being put into your body:
The shot contains:
Medroxyprogesterone acetate 150
Polyethylene glycol 3350
Water for injection
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 13 Jan 2015 • 1 answer
Posted 4 May 2015 • 1 answer
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers
Posted 9 Jan 2017 • 2 answers